# SDR U2RA202502050009

- Difficulty date: January 30, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM AIRCRAFT, ON SECTION 41 FUSELAGE SKIN, BETWEEN STA 488 AND STA 520 AND BETWEEN STR-22L AND STR-25L, WAS FOUND WITH BLEND OUT AND DENT DAMAGE.
